# SDR CA090616003

- Difficulty date: June 10, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Doug DC-6B
- Aircraft time: 28,501 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: R2800CB3
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) CYLINDER HEAD CRACKED AROUND EXHAUST EAR.
